MathSciNet Relay Station
MathSciNet bibliographic data
MR658229 10A05 (10A35)
Rotkiewicz, A. On Euler Lehmer pseudoprimes and strong Lehmer pseudoprimes with parameters $L$, $Q$ in arithmetic progressions. Math. Comp. 39 (1982), no. 159, 239–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement